Skip to Content

Horizant - TAKING 600MG 3TIMES A DAY IS THIS SAFE?

Question is Closed
Report Favorite

Answers (2)

18 Jul 2012

What are you taking Horizant for? RLS is usually 600mg 1xday and PHN is 600mg 2xday This is a fairly new drug on the market, I would make sure your dosage is right and someone didn't make a mistake, either your pharmacy or doctor.I guess it could be used for something else but, I've been researching this drug for my own use and haven't heard about other conditions that it is being used for.Be careful...

Votes: +0

23 Mar 2012

You are taking a higher dose than what is recommended. The usual recommended dosage for HORIZANT is 600 mg once daily taken with food at about 5 PM.
In clinical trials doses above 600mg showed no benefit and caused an increase in adverse reactions.
Talk with your doctor if you are concerned about your dosage.
http://www.drugs.com/horizant.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

How can I safely withdrawl from my presciption medication?

I am a 30 year old and I have degenerative disc disease and bulging discs in my lower back. I've been seeing a doctor for 7 years and all thats ...

13 answers 14 Oct 2010

How long did it take to get used to the Horizant?

It has really helped the RLS but sleepy during the day.

1 answer 5 Nov 2012

Switching from Mirapex to Horizant?

I've been taking Mirapex 0.5mg at bedtime for 9 years to treat Periodic Limb Movement Disorder. I've tolerated the medication well and have ...

1 answer 12 Jul 2013

I have been on Horizant for about 6 weeks now. It works wonders for my RLS but I also have MS and?

... the Horizant makes me SO weak and tired that I can hardly get out of bed or walk across the room for 18-20 hours after taking it (which was never ...

0 answers 22 Jul 2015

What can taking 600mg of ranitidine do to me?

I was on 150mg of ranitidine a day and 2 omperazole. I had to quit the omperazole because of 13.9% bone loss in 2 years. now my gastro Dr wants me to ...

1 answer 5 Feb 2016